# SDR AALA202309255778

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 21,149 hours, 8,408 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TP PHL DUE TO A STRONG ODOR FUMES AFTER TAKEOFF. ODOR GOT STRONGER IN CLIMB. FLIGHT ATTENDANTS STATED ODOR WAS STRONGER IN REAR OF AIRCRAFT. ODOR WAS STRONG IN FLIGHT DECK. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE APU STARTER LEAKING OIL AND REPLACED THE O-RING PER AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
